# SDR ABXA060246

- Difficulty date: April 26, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 47,685 hours, 36,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T22222
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP TRAILING EDGE PANEL BULGED AROUND NUMEROUS FASTENERS.  REPLACED RIGHT INBOARD FLAP ON NR 0121 IAW B767 SRM.
